# SDR P5CA9800421

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT RT STA 942 STR 44R.  CORROSION REMOVED AND TREATES PER SRM 51-10-01, 51-10-02.  BLEND OUT NOT WITHIN SRM LIMIT 53-10-01.  REPAIRED PER SRM 53-10-03 FIG 1.
